# SDR 2008UALA01971

- Difficulty date: April 6, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 52,249 hours, 19,107 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 641
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON CROWN AREA OF FUSELAGE ON RT SIDE AT STA 641 AND ONE INCH RT OF STRINGER S3R.  REMOVED DAMAGE AREA THAT WAS OUT OF LIMITS. EDDY CURRENT ACP NO CRACKS NOTED. REPAIRED WITH SOLID FASTENER PER SRM 53-00-01 REPAIR 6 115824 THIS IS A PERMANENT REPAIR. DEEPEST PART OF DENT WAS REMOVED WITH REMOVAL OF GOUGE. NEW DENT MEASUREMENTS WITHIN LIMITS.
